# SDR DALA2023020600911

- Difficulty date: February 5, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 58,801 hours, 30,588 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3122, CORROSION SEAT TRACK +Y1292 BTW FR 65 AND FR 66 AT AFT GALLEY. CORRECTIVE ACTION: REPLACED SEAT TRACK Y1292 LOC. BTW FR64 TO FR65 AT AFT GALLEY. LP 2615952
